# SDR 95ZZZX3971

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 57727864
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER AFT DOOR, THRESHOLD HAS A CRACK.  REPAIRED CRACKED CORNER FILLET AT MAIN CARGO DOOR JAMB, AFT LOWER CORNER IAW TIMCO REO DC08-53-1567.
